# SDR VNAA2014070500004

- Difficulty date: July 5, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 25,820 hours, 25,917 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1353
- Condition: Failed
- Location: Flap Sys
- Part time: 24,025 hours, 24,095 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAIL AMBER MESSAGE AT FLAPS 8 DEGREES AFTER TAKEOFF.  FLAPS WOULD NOT RETRACT TO ZERO DEGREES. CREW DECLARED EMERGENCY, RETURNED TO FIELD AND LANDED SAFELY. MAINTENANCE TROUBLESHOT FLAP SYS, R & R FLAP ELECTRONIC CONTROL UNIT, FECU, AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
